Risk of MRSA and C difficile in patients with a documented penicillin allergy

A recent analysis of data from the UK found that documented penicillin allergy was associated with an increased risk of MRSA and C difficile.

Patients and clinicians need to systematically address penicillin allergies, if we are to reduce outpatient antibiotic use (i.e. fluoroquinolones and macrolides).

My colleague Dr. Kim Blumenthal from Mass General is one of the authors of the study: you could tweet questions about penicillin allergy to her.

Screen Shot 2018-07-02 at 6.30.38 AM

 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s